# SDR CALA2023030900667

- Difficulty date: March 9, 2023
- Submitted: March 9, 2023
- Operation: Air carrier
- Aircraft: N33284
- Make and model: Boeing 737-8
- Aircraft serial: 31635
- Aircraft time: 59,396 hours, 21,458 cycles
- System (JASC): 2700 · Flight Control System
- Part: Indicator
- Part number: 2061151
- Part serial: 1719
- Condition: Inoperative
- Location: Flap
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: B

## Discrepancy

FLAPS WOULD NOT DELOY PAST 1/ALT FLAPS USED PHOTOS ADDED. LEFT TRAILING EDGE INDICATOR NEEDLE LAGS BEHIND RIGHT INDICATOR REPLACED TRAILING EDGE FLAP POSITION INDICATOR.   OPERATION NOW THE FLAP LOCKOUT REPORT FOR THE EVENT IN DFD INDICATES THAT THE ADDING DFD REPORT TO IMAGES PARTS DATA ADDED. WDM 27-52-11-1 SHOWS TRANSMITTER T427.   PART NUMBER PN: 18-1738-12,  M&E 29-2759-9-0004. PARTS. REPLACED FLAP POSITION TRANSMITTER L/H, COMPLETED UP TO AND NEEDLE DURING FLAP EXTENSION.  FIM 27-51 TASK 813 G. FAULT CHECKING NORMAL. PARTS USED:  29-2758-9-0001,QTY :1 L/H FLAP POSITION TRANSMITTER CAUSED THE FLAP LOCKOUT DURING S256A404-50.   NO SYSTEM AVAILABILITY. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1779194  SN OFF 1719 INCLUDING STEP G(5) AMM 27-58-01/401. / PARTS USED: ISOLATION PROCEDURE II. APPROACH. TOMC REQUESTS THAT THE L/H FLAP TRANSMITTER BE 40-0596-3-6335,QTY :1  29-2759-9-0004,QTY :1  1175696,QTY :1 REPLACED PRIOR TO RETURNING THE A/C TO SERVICE ADD EMP:106584 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1175696  SN OFF 0661 INDICATOR, POSI  OFF 29-2758-9-0001 1719 ON 29-2758-9-0001 3293 TRANSMITTER, FL  OFF 29-2759-9-0004 0661 ON 29-2759-9-0004 3285 COMPLETED STEPS TO END AMM27-58-01-400-801
